Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Sexually active, on depo shot, some bleeding and brownish discharge - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions

Doctor :   hi
Doctor :   how can i help u
User :   im a 19 year old female and i have an irregular period and having a difficult time with being able to tell if im pregnant or not. i was on the depo shot for about 3 years, then when i stoppped taking it i didnt have a period for about 8 months. then i had one for about 2 months straight. that ended on may 1st. my boyfriend and i are sexually active.
User :   about a week after my period ended, i had some bleeding for about 3 days. then it stopped. i had some white discharge the last couple days, and this morning i had some brownish discharge. that turned into now light bleeding.

User :   is this just my body still trying to have a regular period? or could i be pregnant? i dont have anymore back problems than normal, but i have been feeling sick and dizzy off an on during the day for the last couple weeks.

Doctor :   please give me time to read the history
Doctor :   can i ask few Q
User :   yes
Doctor :   when was your last date
User :   ?
Doctor :   last date of menstrual cycle
User :   about a week ago.
Doctor :   ok
Doctor :   do yu have increased urniation
Doctor :   urination
User :   not really
Doctor :   any pricking sensation in the breast
Doctor :   do yu feel more tired in the morning
User :   no. im tired a lot. and feel sick
Doctor :   ok
Doctor :   other than depo, are u on any other medications
User :   no
Doctor :   were your cycles regular before
User :   yea.
Doctor :   ok
Doctor :   did yu do any urine pregnancy test

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor